Hi Donna, here is what I know. I was ER+ and was switched to Effexor and taken off Prozac to see if it would help my hot flashes. (I was also on it as an antidepressant) It helped with the "regular" hot flashes, but with me it caused me to break out in a sweat on my head. I didn't have to be doing anything, and just like with hot flashes, bam! I literally would look like I just got out of the shower! This happened ALOT. My hair would be soaked! The rest of me would be ok though. I only took it for about
6 mo then said forget it! Put me back on Prozac! LOL
I don't think this happens to everyone on it for sure. I do know I have read about
other people with this side effect, but , it is not the "norm". I am off tamoxifen (hit the 5 year mark in May '05) and still have some hot flashes, but not as many as when I was on the tamoxifen.
"Inside this body lies that of a skinny lady. But I can usually shut her up with chocolate.".